Alert archive / Arkansas / Tornado Warnings in 2014
Tornado Warning 12, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 27, 2014, 7:56 PM CDT for Cleburne County, Faulkner County, White County, Arkansas. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 7:56 PM CDT (00:56 UTC)
- Expired
- Apr 27, 2014, 8:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
Counties Cleburne County, AR, Faulkner County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 50 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 8:01 PM CDT | TORNADO | 1 N El Paso, AR | STORM SPOTTERS HAVE CONFIRMED TORNADO AT HIGHWAY 64 AND HIGHWAY 5. |
| Apr 27, 8:20 PM CDT | TORNADO | 6 W Searcy, AR | HOUSE WAS DAMAGED ON BLOODWORTH ROAD. A POWER LINE WAS DOWN ON TANNER ROAD. NUMEROUS TREES WERE UPROOTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:46 PM CDT | Tornado Watch | SPC | 9 hr |
| Apr 27, 3:36 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 27, 6:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 0.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2449 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 480 m²/s²
- 0-3 km storm-relative helicity
- 618 m²/s²
- Significant tornado parameter
- 8.8
- Supercell composite
- 40.3
The text
As transmitted, in the capitals the NWS used until 2016.
272 WFUS54 KLZK 280056 TORLZK ARC023-045-145-280130- /O.NEW.KLZK.TO.W.0012.140428T0056Z-140428T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 756 PM CDT SUN APR 27 2014 ...TORNADO EMERGENCY FOR EL PASO AND FLOYD... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... WESTERN WHITE COUNTY IN CENTRAL ARKANSAS... EAST CENTRAL FAULKNER COUNTY IN CENTRAL ARKANSAS... EXTREME SOUTHEASTERN CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS... * UNTIL 830 PM CDT * AT 752 PM CDT...STORM SPOTTERS AND NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A CONFIRMED TORNADO WITH REPORTS OF DAMAGE. THIS TORNADO WAS LOCATED 2 MILES NORTHEAST OF VILONIA...OR 13 MILES NORTH OF LITTLE ROCK AFB. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 50 MPH. THIS IS A TORNADO EMERGENCY FOR EL PASO AND FLOYD. TAKE COVER NOW. * LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE... SEARCY... VILONIA... GRAVEL HILL... CROSBY... SIDON... ROMANCE... OTTO... LETONA... JOY... FLOYD... EL PASO... CENTER HILL... ARMSTRONG SPRINGS... ALBION... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPEAT...A TORNADO IS ON THE GROUND. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY! && LAT...LON 3522 9168 3503 9221 3512 9228 3542 9184 TIME...MOT...LOC 0056Z 236DEG 44KT 3512 9213 $$ 44
1 follow-up statement
933
WWUS54 KLZK 280106
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
806 PM CDT SUN APR 27 2014
ARC023-045-280116-
/O.CAN.KLZK.TO.W.0012.000000T0000Z-140428T0130Z/
CLEBURNE AR-FAULKNER AR-
806 PM CDT SUN APR 27 2014
...THE TORNADO WARNING FOR EAST CENTRAL FAULKNER AND EXTREME
SOUTHEASTERN CLEBURNE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
MONDAY MORNING FOR NORTHEASTERN ARKANSAS.
LAT...LON 3508 9210 3511 9212 3518 9212 3536 9179
3522 9168
TIME...MOT...LOC 0106Z 248DEG 35KT 3515 9203
$$
ARC145-280130-
/O.CON.KLZK.TO.W.0012.000000T0000Z-140428T0130Z/
WHITE AR-
806 PM CDT SUN APR 27 2014
...TORNADO EMERGENCY FOR FLOYD...
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL WHITE COUNTY UNTIL
830 PM CDT...
AT 802 PM CDT...STORM SPOTTERS AND NATIONAL WEATHER SERVICE
METEOROLOGISTS WERE TRACKING A CONFIRMED TORNADO WITH REPORTS OF
DAMAGE. THIS POTENTIALLY DEADLY TORNADO WAS LOCATED 7 MILES
SOUTHEAST OF MT VERNON...OR 12 MILES NORTH OF CABOT...MOVING EAST AT
40 MPH.
THIS IS A TORNADO EMERGENCY FOR FLOYD. TAKE COVER NOW.
* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
SEARCY... CROSBY... FLOYD...
EL PASO... CENTER HILL... ARMSTRONG SPRINGS...
ALBION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A DAMAGING TORNADO IS ON THE GROUND. THIS IS AN
EXCEPTIONALLY DANGEROUS SITUATION. THIS STORM IS PRODUCING A LIFE
THREATENING...CONFIRMED TORNADO CAPABLE OF SIGNIFICANT DESTRUCTION.
TAKE COVER IMMEDIATELY.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR ARKANSAS.
LAT...LON 3508 9210 3511 9212 3518 9212 3536 9179
3522 9168
TIME...MOT...LOC 0106Z 248DEG 35KT 3515 9203
$$
44What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:17 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 27, 6:17 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 617 PM CDT SUN APR 27 2014 .DISCUSSION... UPDATED FOR THE 00Z AVIATION DISCUSSION BELOW. && .AVIATION... COMPLICATED FORECAST FOR THE 00Z TAF PERIOD. WIDESPREAD CONVECTION ACROSS THE STATE WILL AFFECT ALL TERMINALS AT SOME POINT THROUGH 08-10Z MON. AS SUCH...HAVE JUST GONE WITH PREVAILING -TSRA AT ALL TERMINALS OVER THE NEXT SEVERAL HOURS...WITH TEMPO GROUP FOR STRONG AND VARIABLE WINDS ALONG WITH REDUCED VSBY AND +TSRA. WANTED TO KEEP THINGS SIMPLE AS TRYING TO TIME PERIODS OF THUNDERSTORM ACTIVITY IN DETAILED FASHION WOULD HAVE RESULTED IN EXCESSIVELY LONG AND HARD TO READ TAFS. EXPECT A FAIRLY RAPID RECOVERY OF FLIGHT CATEGORIES ONCE CONVECTION MOVES EAST OF TERMINALS LATER TONIGHT. ANOTHER IMPULSE WILL REVIVE CONVECTIVE ACTIVITY AFTER 12Z IN SOUTHEAST ARKANSAS. INCLUDED VCSH FOR KPBF AND KLLQ TO HINT AT RESURGENT CONVECTION BUT WILL WAIT UNTIL LATER TAF PACKAGES TO INCLUDE ANY PREVAILING OR TEMPO SHRA/TSRA THERE. && .PREV DISCUSSION... /ISSUED 410 PM CDT SUN APR 27 2014/ NEAR TERM...TONIGHT THROUGH MONDAY SEVERAL ROUNDS OF ELEVATED CONVECTION CONTD TO AFFECT CNTRL AND NRN AR THROUGHOUT THE DAY. THE RESULTING RAIN COOLED AIRMASS HAS RMND IN PLACE ACRS THESE AREAS THRU MID AFTN WITH TEMPS MAINLY IN THE 60S. MEANWHILE...ACRS SRN/WRN AR...CONDS ARE MUCH MORE UNSTABLE THANKS TO PLENTY OF SUNSHINE PUSHING TEMPS INTO THE UPR 70S TO LOWER 80S. ISOLD STORMS ARE JUST NOW STARTING TO FORM TO THE SW ACRS NERN TX/ SERN OK INTO PARTS OF WRN AR. THIS ACTIVITY IS EXPECTED TO CONT EXPANDING IN COVERAGE THRU EARLY THIS EVENING AS UPR JET MAX APCHS FM THE W. WITH ABUNDANT LOW LVL SHEAR/INSTABILITY IN PLACE ACRS THE SRN AND WRN PART OF THE FA...THE POTENTIAL FOR ROTATING STORMS RMNS SIGNIFICANT FOR SUPERCELL FORMATION. THE THREAT FOR SVR STORMS WL CONT THRU MUCH OF TNGT AS THE CDFNT TO OUR WEST ENTERS WRN AR. THE POTENTIAL FOR HVY RAINFALL STILL EXISTS ACRS PARTS OF CNTRL AND NERN AR THRU TNGT...WITH A FF WATCH STILL IN EFFECT. THE FNT WL CONT TO SLOLY SHIFT EWD THRU MON AND MON NGT...EVENTUALLY REACHING THE MS RVR BY EARLY TUES. CONT TO MENTION RAIN CHCS ACRS THE MUCH OF THE AREA ON MON...WITH THE HIGHEST POPS NOTED OVR ERN AR CLOSER TO THE CDFNT. MID TERM...MONDAY NIGHT THROUGH WEDNESDAY NIGHT UPPER TROUGH AXIS WILL REMAIN OVER THE REGION THROUGH TUESDAY... BEFORE FINALLY SHIFTING EAST. HAVE KEPT SMALL POPS GOING...BUT WILL BE MORE SHOWERY IN NATURE ACROSS THE NORTH. DID LOWERED TEMPERATURES ACROSS THE NORTH FOR TUESDAY WITH THE CLOUD COVER AND ASSOCIATED RAINFALL...BUT READINGS WILL REMAIN WARM ACROSS THE SOUTH. MOISTURE WILL LEAVE THE AREA TUESDAY NIGHT...WITH DRY CONDITIONS AND COOLER TEMPERATURES FOR WEDNESDAY. LONG TERM...THURSDAY THROUGH SATURDAY THE MODEL TRENDS THAT WE HAVE BEEN SEEING CONTINUE. THE UPPER LEVEL LOW OVER THE GREAT LAKES CONTINUES TO SHIFT MORE TO THE NORTH AND EAST LEAVING ARKANSAS OUT OF ANY CHANCES IN THE WAY OF PRECIPITATION. CLOUDS WILL BE PERSISTENT IN THE LONG TERM... ESPECIALLY ACROSS NORTH ARKANSAS AND WILL KEEP TEMPERATURES BELOW NORMAL IN THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 72 64 78 51 / 70 100 40 20 CAMDEN AR 84 67 80 54 / 70 90 50 20 HARRISON AR 76 58 75 47 / 80 70 20 20 HOT SPRINGS AR 75 65 81 54 / 80 80 30 20 LITTLE ROCK AR 73 65 81 56 / 70 100 40 20 MONTICELLO AR 80 68 76 59 / 60 100 60 30 MOUNT IDA AR 73 64 79 48 / 80 70 30 10 MOUNTAIN HOME AR 73 61 77 49 / 80 80 30 20 NEWPORT AR 70 66 78 54 / 70 100 50 20 PINE BLUFF AR 75 67 78 57 / 60 100 50 30 RUSSELLVILLE AR 75 63 79 48 / 80 70 30 10 SEARCY AR 71 65 80 51 / 70 100 40 20 STUTTGART AR 72 67 79 57 / 70 100 50 20 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-CLEBURNE- CONWAY-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-LONOKE-MONROE-PERRY-PRAIRIE-PULASKI- SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF. && AVIATION...64
Hazardous weather outlook, Apr 27, 5:00 AM CDT, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN APR 27 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE TODAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP AND OVERSPREAD THE STATE THIS MORNING. BY THE AFTERNOON...STORMS WILL BE WIDESPREAD...AND THESE WILL CONTINUE INTO THE OVERNIGHT HOURS AND MONDAY MORNING. SOME STORMS WILL BE SEVERE...ESPECIALLY DURING THE AFTERNOON AND NIGHT. ANY SEVERE STORMS WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL IN EXCESS OF TWO INCHES IN DIAMETER. THERE IS A HIGH AMOUNT OF WIND ENERGY PRESENT IN ALL LAYERS OF THE ATMOSPHERE...SO DAMAGING WIND GUSTS IN EXCESS OF 60 MPH WILL BE A THREAT WITH ANY SEVERE STORMS AS WELL. ALSO...WINDS WILL BE TURNING AND INCREASING WITH HEIGHT...WHICH WILL SUPPORT A TORNADO THREAT. WITH A HIGH DEGREE OF LOW LEVEL MOISTURE PRESENT...STRONGER STORMS WILL HAVE THE CAPABILITY OF PRODUCING HEAVY RAINFALL. THE TENDENCY OF STORMS TO FORM AND MOVE OVER THE SAME AREAS WILL ONLY INCREASE THIS THREAT. THROUGH MONDAY...MUCH OF THE STATE IS EXPECTED TO SEE ONE TO THREE INCHES OF RAIN. THE HEAVIEST RAINFALL IS EXPECTED ALONG AND EAST OF THE INTERSTATE 30 AND U. S. HIGHWAY 67 CORRIDOR... WHERE AMOUNTS OVER THREE INCHES ARE LIKELY. RAIN IS EXPECTED TO BE HEAVIEST DURING THE AFTERNOON AND NIGHT. THERE WILL BE A THREAT FOR FLASH FLOODING AND EVEN RIVER FLOODING DUE TO THE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY...MAINLY IN EASTERN ARKANSAS. THE COLD FRONT WILL MOVE THROUGH ARKANSAS ON MONDAY. DAMAGING WINDS LARGE HAIL AND TORNADOES WILL STILL BE POSSIBLE. THE BEST CHANCES FOR SEVERE WEATHER MONDAY WILL BE IN THE EASTERN HALF OF ARKANSAS. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ON TUESDAY. HOWEVER...AT THIS TIME SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. NO PRECIPITATION IS EXPECTED WEDNESDAY AND THURSDAY WITH DRIER AIR OVER THE AREA. THE NEXT CHANCE OF SHOWERS WILL BE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND POSSIBLY ON MONDAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
In the hours before
Local storm report, Apr 27, 6:52 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
652 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 6 W MOUNTAIN VIEW 35.87N 92.22W
04/27/2014 STONE AR LAW ENFORCEMENT
ROAD SIGN BLOWN DOWN.
0630 PM HAIL DOVER 35.40N 93.11W
04/27/2014 E1.50 INCH POPE AR SOCIAL MEDIA
0633 PM HAIL BLACKWELL 35.22N 92.85W
04/27/2014 E0.25 INCH CONWAY AR LAW ENFORCEMENT
0640 PM HAIL 6 S MARSHALL 35.82N 92.64W
04/27/2014 E1.50 INCH SEARCY AR SOCIAL MEDIA
0645 PM HAIL ST. VINCENT 35.30N 92.73W
04/27/2014 E0.88 INCH CONWAY AR AMATEUR RADIO
&&
28Local storm report, Apr 27, 6:53 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
653 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL WILLIAMS JUNCTION 34.88N 92.77W
04/27/2014 E0.75 INCH PERRY AR AMATEUR RADIO
&&
28Local storm report, Apr 27, 7:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
725 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TORNADO ROLAND 34.90N 92.50W
04/27/2014 PULASKI AR AMATEUR RADIO
TORNADO IS REPORTED ON THE GROUND...AND CONFIRMED BY
STATE POLICE.
&&
28Local storm report, Apr 27, 7:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
734 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TORNADO 1 SE MAYFLOWER 34.96N 92.41W
04/27/2014 FAULKNER AR TRAINED SPOTTER
TORNADO HAS CROSSED INTERSTATE 40 AT MILE MARKER 140.
SPOTTER ESTIMATED HALF A MILE WIDE.
&&
28Local storm report, Apr 27, 7:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
743 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TORNADO 2 E MAYFLOWER 34.97N 92.38W
04/27/2014 FAULKNER AR AMATEUR RADIO
ARKANSAS GAME AND FISH HEADQUARTERS EAST OF MAYFLOWER HAS
BEEN HEAVILY DAMAGED.
&&
28Local storm report, Apr 27, 7:47 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
747 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM TORNADO SALTILLO 35.03N 92.33W
04/27/2014 FAULKNER AR LAW ENFORCEMENT
SEVERAL HOUSES DAMAGED IN SALTILLO.
&&
28The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:03 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Pulaski, Van Buren, White | 42 min |
| Apr 27, 7:05 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 25 min |
| Apr 27, 7:06 PM CDT | Tornado Warning | LZK | Faulkner, Perry, Pulaski, Saline | 24 min |
| Apr 27, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pulaski, Van Buren and 1 more | 35 min |
| Apr 27, 7:27 PM CDT | Tornado Warning | LZK | White | 33 min |
| Apr 27, 7:28 PM CDT | Tornado Warning | LZK | Cleburne, Stone, Van Buren | 32 min |
| Apr 27, 7:29 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 31 min |
| Apr 27, 7:31 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 44 min |
| Apr 27, 7:39 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Sharp | 51 min |
| Apr 27, 8:07 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Newton, Pope, Van Buren and 1 more | 38 min |
| Apr 27, 8:14 PM CDT | Tornado Warning | LZK | White | 31 min |
| Apr 27, 8:17 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Stone, Van Buren, White | 43 min |
| Apr 27, 8:38 PM CDT | Tornado Warning | LZK | Independence, Jackson, White | 37 min |
| Apr 27, 8:57 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Izard, Stone, White | 48 min |
| Apr 27, 9:04 PM CDT | Tornado Warning | LZK | Independence, Jackson | 41 min |
| Apr 27, 9:18 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence | 27 min |
| Apr 27, 9:19 PM CDT | Tornado Warning | LZK | Cleburne, Independence | 26 min |
| Apr 27, 9:37 PM CDT | Tornado Warning | LZK | Independence, Sharp | 23 min |
| Apr 27, 9:47 PM CDT | Tornado Warning | LZK | Independence, Jackson | 28 min |
| Apr 27, 9:48 PM CDT | Flash Flood Warning | LZK | Cleburne, Fulton, Independence, Izard, Sharp, Stone and 1 more | 3 hr |
| Apr 27, 10:05 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Sharp | 25 min |
| Apr 27, 10:08 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Polk, Scott, Yell | 52 min |
| Apr 27, 10:37 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 38 min |
| Apr 27, 10:49 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Logan, Newton, Pope | 41 min |
| Apr 27, 10:58 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Polk, Scott, Yell | 47 min |
| Apr 27, 11:01 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 44 min |
| Apr 27, 11:16 PM CDT | Tornado Warning | LZK | Fulton, Independence, Izard, Sharp | 29 min |
| Apr 27, 11:24 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Johnson, Marion, Newton, Pope and 2 more | 51 min |
| Apr 27, 11:39 PM CDT | Tornado Warning | LZK | Johnson, Newton, Pope, Searcy | 21 min |
| Apr 27, 11:43 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Perry, Pope, Van Buren and 1 more | 47 min |
| Apr 28, 12:51 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 43 hr |
| Apr 28, 12:54 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 60 hr |
| Apr 28, 12:57 AM CDT | Flash Flood Warning | LZK | Cleburne, Fulton, Independence, Izard, Sharp, Stone | 3 hr |
| Apr 28, 1:46 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Perry | 44 min |
| Apr 28, 2:00 AM CDT | River Flood Warning | LZK | Randolph | 53 hr |
| Apr 28, 2:13 AM CDT | River Flood Warning | LZK | Randolph | 13 days |
| Apr 28, 2:13 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 23 days |
| Apr 28, 2:16 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Ouachita | 44 min |
| Apr 28, 2:41 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 49 min |
| Apr 28, 3:00 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Pulaski | 45 min |
| Apr 28, 3:02 AM CDT | River Flood Warning | LZK | Independence | 56 hr |
| Apr 28, 3:08 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, White | 37 min |
| Apr 28, 3:14 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, White | 3 hr |
| Apr 28, 3:21 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Van Buren, Yell | 39 min |
| Apr 28, 3:28 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 47 min |
| Apr 28, 3:48 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 42 min |
| Apr 28, 3:53 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 37 min |
| Apr 28, 3:59 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Jefferson, Lincoln | 46 min |
| Apr 28, 4:04 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 41 min |
| Apr 28, 4:27 AM CDT | Special Weather Statement | LZK | Monroe | 43 min |
| Apr 28, 4:39 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln | 51 min |
| Apr 28, 5:07 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 23 min |
| Apr 28, 5:29 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 31 min |
| Apr 28, 9:02 AM CDT | Special Weather Statement | LZK | Prairie | 18 min |
| Apr 28, 9:20 AM CDT | Special Weather Statement | LZK | Prairie | 20 min |
| Apr 28, 9:30 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 30 min |
| Apr 28, 12:54 PM CDT | River Flood Warning | LZK | Independence, Jackson | 4 days |
| Apr 28, 1:01 PM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 8 days |
| Apr 28, 1:03 PM CDT | River Flood Warning | LZK | Arkansas, Monroe | 31 days |
| Apr 28, 1:16 PM CDT | River Flood Advisory | LZK | Prairie | 36 hr |
Nearby
Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.